# SDR SWAA2014031726143

- Difficulty date: February 22, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 56,954 hours, 45,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUT OUT DAMAGED LOWER & FWD EDGE.  REPAIRED CUT OUT IAW ER & SWA EA.
